# SDR USAASB99308

- Difficulty date: December 31, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N387US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22959
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 5893543110
- Condition: Cracked
- Location: Cockpit
- Part time: 20,655 hours
- Stage of operation: CR
- Nature of condition: A
- Precautionary procedure: A

## Discrepancy

DCA - FLT 6443 - EN ROUTE FROM BOS-IAD, AT CRUISE ALTITUDE, THE FIRST OFFICERS NR 1 WINDSHIELD CRACKED AND ARCED AT THE TOP SIDE OF THE WINDOW.  CRACKS BEGAN TO TRAVEL THROUGHOUT THE WINDSHIELD.  FLIGHT DIVERTED TO DCA AND LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  MAINTENANCE REMOVED AND REPLACED THE FIRST OFFICERS NR 1 WINDSHIELD PER JOB CARD J356-11-01 AND MM 56-11-11.  ALSO, REMOVED AND REPLACED THE FIRST OFFICERS WINDOW HEAT CONTROLLER (P/N 83000-05602) AS PRECAUTIONARY.  OPERATIONAL CHECK GOOD.  (M)
